MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C501
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer determined that a reagent nozzle tubing was deformed and a solid connection was not being made.This allowed water to drip past the connector.The tubing was removed and the end was re-flared.Air purges and mechanism checks were performed.The tube was seated properly and there was no water dripping from the connection.Calibration and controls were successful.Microalbumin control recovery was the same as it was on a second analyzer.
 
Event or Problem Description
The initial reporter stated they have been having ongoing issues with patient sample recovery for albt2 tina-quant albumin gen.2 on the cobas 6000 c (501) module.The field service engineer had been out twice to address the issue and all probes were changed on one of the visits.The customer stated the issue seemed to start after using a new lot of calibrator.Data was provided for 5 patient samples tested for microalbumin.The initial values were measured either on (b)(6) 2022 or(b)(6)2022 and were reported outside of the laboratory.The samples were repeated on (b)(6)2022.The customer did not know which values were correct.The customer stated that the first two samples were tested prior to the visits from the engineer.Samples 3-5 were tested after the visits from the engineer.The first sample initially resulted in a microalbumin value of < 12 mg/l with a data flag.The sample was repeated, resulting in a value of 22 mg/l.The second sample initially resulted in a microalbumin value of 106.3 mg/l.The sample was repeated, resulting in a value of 22.1 mg/l.The third sample initially resulted in a microalbumin value of < 12 mg/l with a data flag.The sample was repeated, resulting in a value of 38.9 mg/l.The fourth sample initially resulted in a microalbumin value of 15.9 mg/l.The sample was repeated, resulting in a value of 25.9 mg/l.The fifth sample initially resulted in a microalbumin value of 1181 mg/l.The sample was repeated twice, resulting in a value of 595.5 mg/l with a data flag and 802.8 mg/l.The microalbumin reagent lot number was 65268801, with an expiration date of 30-apr-2024.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2022 was ok and there were no alarms.One level of control was outside of range four times prior to receiving results that recovered within range prior to the event.The second level of control was acceptable prior to the event.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15831281
Report Number1823260-2022-03689
Device Sequence Number17411225
Product Code JJE
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC501
Device Catalogue Number05860636001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date11/20/2022
Supplement Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown